Invariant tori and chaotic dynamics in a nonlinear nonautonomous Reyleigh-like equation
2010, Vol. 6, No. 1, pp. 53-59
Author(s): Belyakov L. A., Belyakova G. V.
For a nonlinear Reyleigh-like system with a periodic perturbation, we give some fragments of the study to be connected with the problems of the existence of both chaotic dynamics and invariant tori of certain types. We construct bifurcation diagrams explaining a character of boundaries for regions corresponding to the existence of chaotic dynamics and the invariant tori. Besides, we construct bifurcation curves (for a series of periodic motions) which play the principal role at scenarios of creation of the boundaries pointed out.
PDF, 6.13 Mb
This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License